MathSciNet Relay Station
MathSciNet bibliographic data
MR512246 (80f:43020) 43A85 (22E30 32A40)
Lewis, John B. Eigenfunctions on symmetric spaces with distribution-valued boundary forms. J. Funct. Anal. 29 (1978), no. 3, 287–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement